Kock, Joachim (2017) Polynomial functors and combinatorial Dyson–Schwinger equations. Journal of Mathematical Physics, 58. 41703pp. doi:10.1063/1.4977012
Reference Type | Journal (article/letter/editorial) | ||
---|---|---|---|
Title | Polynomial functors and combinatorial Dyson–Schwinger equations | ||
Journal | Journal of Mathematical Physics | ||
Authors | Kock, Joachim | Author | |
Year | 2017 (April) | Volume | 58 |
Publisher | AIP Publishing | ||
DOI | doi:10.1063/1.4977012Search in ResearchGate | ||
Generate Citation Formats | |||
Mindat Ref. ID | 5771330 | Long-form Identifier | mindat:1:5:5771330:6 |
GUID | 0 | ||
Full Reference | Kock, Joachim (2017) Polynomial functors and combinatorial Dyson–Schwinger equations. Journal of Mathematical Physics, 58. 41703pp. doi:10.1063/1.4977012 | ||
Plain Text | Kock, Joachim (2017) Polynomial functors and combinatorial Dyson–Schwinger equations. Journal of Mathematical Physics, 58. 41703pp. doi:10.1063/1.4977012 | ||
In | (n.d.) Journal of Mathematical Physics Vol. 58. AIP Publishing |
See Also
These are possibly similar items as determined by title/reference text matching only.
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() |